# SDR DALA2015010900207

- Difficulty date: January 7, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 62,642 hours, 46,156 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1003-1228
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL CORROSION POINTS ON CARGO TRACK BS 1228 - 1003.  THE CARGO TRACK WAS REMOVED AND REPLACED  IAW SRM 51-30-1 AND 51-30-2, 51-10-4 AND 51-10-3, PAR 21 - 14 .
